Browse Title Index

Issue Title
Vol 66, No 2 (2012) Generalization of p-regularity notion and tangent cone description in the singular case Abstract   PDF
Wiesław Grzegorczyk, Beata Medak, Alexey A. Tret’yakov
Vol 67, No 1 (2013) Generalization of some extremal problems on non-overlapping domains with free poles Abstract   PDF
Iryna V. Denega
Vol 72, No 2 (2018) Generalized trend constants of Lipschitz mappings Abstract   PDF
Mariusz Szczepanik
Vol 73, No 1 (2019) Growth of a polynomial not vanishing in a disk Abstract   PDF
Abdullah Mir
Vol 69, No 2 (2015) Hankel determinant for a class of analytic functions of complex order defined by convolution Abstract   PDF
S. M. El-Deeb, M. K. Aouf
Vol 64, No 1 (2010) Harmonic mappings in the exterior of the unit disk Abstract   PDF
Magdalena Gregorczyk, Jarosław Widomski
Vol 64, No 1 (2010) Horizontal lift of symmetric connections to the bundle of volume forms \(\mathcal{V}\) Abstract   PDF
Anna Gasior
Vol 65, No 1 (2011) Inclusion and neighborhood properties of certain subclasses of p-valent functions of complex order defined by convolution Abstract   PDF
R. M. El-Ashwah, M. K. Aouf, S. M. El-Deeb
Vol 64, No 1 (2010) Inclusion properties of certain subclasses of analytic functions defined by generalized Salagean operator Abstract   PDF
M. K. Aouf, A. Shamandy, A. O. Mostafa, S. M. Madian
Vol 65, No 1 (2011) Inequalities and limit theorems for random allocations Abstract   PDF
Istvan Fazekas, Alexey Chuprunov, Jozsef Turi
Vol 65, No 1 (2011) Inequalities concerning polar derivative of polynomials Abstract   PDF
Arty Ahuja, K. K. Dewan, Sunil Hans
Vol 74, No 1 (2020) Inequalities concerning the rate of growth of polynomials involving the polar derivative Abstract   PDF
Abdullah Mir, Adil Hussain Malik
Vol 66, No 1 (2012) Integral formula for secantoptics and its application Abstract   PDF
Witold Mozgawa, Magdalena Skrzypiec
Vol 72, No 1 (2018) Invo-regular unital rings Abstract   PDF
Peter V. Danchev
Vol 70, No 2 (2016) Jensen and Ostrowski type inequalities for general Lebesgue integral with applications Abstract   PDF
Sever Dragomir
Vol 74, No 2 (2020) Kaplan classes of a certain family of functions Abstract   PDF
Szymon Ignaciuk, Maciej Parol
Vol 65, No 1 (2011) Lagrangians and Euler morphisms on fibered-fibered frame bundles from projectable-projectable classical linear connections Abstract   PDF
Anna Bednarska
Vol 67, No 1 (2013) Linearly-invariant families and generalized Meixner–Pollaczek polynomials Abstract   PDF
Iwona Naraniecka, Jan Szynal, Anna Tatarczak
Vol 67, No 2 (2013) Location of the critical points of certain polynomials Abstract   PDF
Somjate Chaiya, Aimo Hinkkanen
Vol 73, No 2 (2019) Logarithmic norms and regular perturbations of differential equations Abstract   PDF
Jacek Banasiak
Vol 66, No 2 (2012) Majorization for certain classes of meromorphic functions defined by integral operator Abstract   PDF
S. P. Goyal, Pranay Goswami
Vol 65, No 2 (2011) Mobius invariant Besov spaces on the unit ball of \(\mathbb{C}^n\) Abstract   PDF
Małgorzata Michalska, Maria Nowak, Paweł Sobolewski
Vol 70, No 1 (2016) Multiplication formulas for q-Appell polynomials and the multiple q-power sums Abstract   PDF
Thomas Ernst
Vol 71, No 2 (2017) Note about sequences of extrema \((A,2B)\)-edge coloured trees Abstract   PDF
Urszula Bednarz, Iwona Włoch
Vol 65, No 2 (2011) Old and new order of linear invariant family of harmonic mappings and the bound for Jacobian Abstract   PDF
Magdalena Sobczak-Kneć, Viktor V. Starkov, Jan Szynal
51 - 75 of 189 Items << < 1 2 3 4 5 6 7 8 > >>